# SDR SWIA202055697

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AS MARKED - FS 559+96 AND BTWN STGRS 23R/24R   (C-CHECK) RO 1/29/2021   REMOVED CORROSION FROM EXTERNAL SKIN AT FS559+96 BTWN STGRS 23R/24R AND REPLACED REQUIRED FASTENERS REF CRJ200 SRM 51-12-00 & 51-42-06. WITHIN LIMITS REF REO 601R-53-51-543 REV -- DATED 2020-12-27. COMPLIED WITH SW TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
